# SDR SWIA200311804

- Difficulty date: February 22, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 18,076 hours, 17,244 cycles
- Engine: Ge CF34*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT IN CABIN WILL NOT REMOVE.  RIGHT EMERGENCY EXIT IN CABIN FOUND OUT OF ADJUSTEMENT.  ADJUSTED BRACKET AS REQUIRED.
